# SDR ASAA2025082860474

- Difficulty date: August 28, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 51,820 hours, 15,441 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771009
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE, FWD OVERWING EXIT LOWER LIGHT MISSING COVER.  GROUNDED - YES.  REPLACED THE LIGHT LENS COVER IAW AMM 33-51-01.
